# SDR UIEA2014103000514

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 62,635 hours, 9,437 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF ACTION PLAN 10367 FOR MDDR 52209, 19L1 & 19L2 PDU'S NOT TRANSITIONING WHEN SELECTED TO FWD OR AFT DRIVE POSITIONS.  R & R MASTER CONTROL PANEL IAW MM 25-57-09 & PDU`S 19L1 & L2.  OPERATIONS OK.  HAD TO REMOVE NEW PANEL & REINSTALL ORIGINAL PANEL DUE TO ARCING & CHAFED WIRES BEHIND PANEL.  MDDR 52209 REMAINS OPEN.
